Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 50 found articles
 
 
  Approximation of discrete and orbital Koopman operators over subsets and manifolds
 
 
Title: Approximation of discrete and orbital Koopman operators over subsets and manifolds
Author: Kurdila, Andrew J.
Paruchuri, Sai Tej
Powell, Nathan
Guo, Jia
Bobade, Parag
Estes, Boone
Wang, Haoran
Appeared in: Nonlinear dynamics
Paging: Volume 112 () nr. 8 pages 6291-6327
Year: 2024-02-22
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 50 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands